The management of universities

Johnes, G (1999) The management of universities. Scottish Journal of Political Economy, 46 (5). pp. 505-522. ISSN 0036-9292

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Scottish Journal of Political Economy
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43548
Deposited By:
Deposited On:
11 Jul 2011 18:00
Refereed?:
Yes
Published?:
Published
Last Modified:
10 Nov 2020 12:49